# SDR SWAA2022050403237

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 18,501 hours, 8,699 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS AFT GALLEY MEGA PHONE INOP / [01] REMOVED AND REPLACED AFT GALLEY MEGA- PHONE IAW M/M 25-64-00
